# SDR SWAA2023041316494

- Difficulty date: March 14, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5700 · Wing Structure
- Part: Web
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANS VERSE WEB IS CRACKED AT OUTBD UPPER ATTACH FASTNER ;JUST INBD OF MAIN PROGRAM ROLLER SUPPORT ARM.<[01] REMOVED AND REPLACED LH TRANS VERSE WEB JUST INBD OF MAIN PROGRAM ROLLER SUPPORT ARM IAW SRM 51-40-02-0G-0; DWG 115A2156 AND DWG 115A2152;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTION #1;[04] MEASUREMENT TABLE VERIFIED
